# SDR CALA2025090808558

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N29985
- Make and model: Boeing 787-9
- Aircraft serial: 66144
- Aircraft time: 22,208 hours, 2,169 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND FLIGHT CREW REPORTED F/A IN MID AND AFT GALLEY FELT NAUSEOUS.  INSPECTED BOTH GALLEYS AND OPERATED GALLEY REFRIGIRATION SYSTEM, CHILLERS AND AIRCONDITIONING SYSTEM NO UNUSUAL SMELL NOTED.
